# SDR FDEA201906051219

- Difficulty date: June 5, 2019
- Submitted: June 11, 2019
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 86,709 hours, 20,403 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#3 PACK BAY CUT-OUT APPEARS TO HAVE A CRACK AT THE  UPPER AFT CORNER. COUNTER SUNK HOLES AS REQUIRED IN DOUBLER AND  TRIPLER. ALODINED AND PRIMED, IAW MD-11 SRM  53-20-15-2R. AND OK TO INSTALL EXTERNAL ALUMINUM  REPAIR DOUBLER AND TRIPLER.  SHGN 06JUN19 20:39   MEM  INSTALLED DOUBLER AND TRIPLER AT UPPER R/H FWD  FUSELAGE #3 PACK DOOR CUTOUT PER EA 1-5300-T0347349  PART 1.  OK TO PRIME, EDGE SEAL, AND TOPCOAT.   EDGE SEALED DOUBLERS, PRIMED AND PAINTED REF SRM 51-41-01-0G, AND SRM 51-21-01. COMPLIED WITH  E.A. # 1-5300-T0347349 PT 1, FUSELAGE - GENERAL -  NO. 3 A/C PACK DOOR CUTOUT, UPPER AFT CORNER SKIN  CRACK.
